BibTeX record journals/informs/ChoudhuryW97

download as .bib file

@article{DBLP:journals/informs/ChoudhuryW97,
  author    = {Gagan L. Choudhury and
               Ward Whitt},
  title     = {Probabilistic Scaling for the Numerical Inversion of Nonprobability
               Transforms},
  journal   = {{INFORMS} Journal on Computing},
  volume    = {9},
  number    = {2},
  pages     = {175--184},
  year      = {1997},
  url       = {https://doi.org/10.1287/ijoc.9.2.175},
  doi       = {10.1287/ijoc.9.2.175},
  timestamp = {Sun, 28 May 2017 13:23:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/informs/ChoudhuryW97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics